Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 66, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jul 18, 2016, 6:25 PM EDT for Grafton County, New Hampshire. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2016, 6:25 PM EDT (22:25 UTC)
- Expired
- Jul 18, 2016, 7:30 PM EDT
- In force
- 65 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Grafton County, NH
The radar
The Burlington radar (KCXX), 115 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 6:37 PM EDT | TSTM WND DMG | Piermont, NH | MULTIPLE REPORTS OF DOWNED TREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 11:12 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 10.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 1173 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
383
WUUS51 KGYX 182225
SVRGYX
NHC009-182330-
/O.NEW.KGYX.SV.W.0066.160718T2225Z-160718T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
625 PM EDT MON JUL 18 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE...
* UNTIL 730 PM EDT
* AT 625 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
HAVERHILL...OR 19 MILES SOUTHEAST OF BARRE...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LINCOLN...HAVERHILL...FRANCONIA...WOODSTOCK...PIERMONT...LISBON...
BATH...ALBANY...BENTON...EASTON...ELLSWORTH...WENTWORTH...
LANDAFF...ORFORD...LIVERMORE...WATERVILLE VALLEY...CAMPTON...
THORNTON...SUGAR HILL AND RUMNEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4392 7212 4394 7212 4397 7209 4397 7211
4399 7212 4405 7206 4406 7207 4408 7203
4409 7204 4410 7203 4410 7205 4411 7206
4421 7183 4407 7135 4402 7138 4392 7136
4389 7156 4379 7155 4390 7215
TIME...MOT...LOC 2225Z 286DEG 38KT 4404 7216
HAIL...1.00IN
WIND...60MPH
$$
ARNOTT5 follow-up statements
396
WWUS51 KGYX 182238
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
638 PM EDT MON JUL 18 2016
NHC009-182330-
/O.CON.KGYX.SV.W.0066.000000T0000Z-160718T2330Z/
GRAFTON NH-
638 PM EDT MON JUL 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR CENTRAL GRAFTON COUNTY...
AT 637 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PIERMONT...OR
18 MILES WEST OF LINCOLN...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LINCOLN...HAVERHILL...FRANCONIA...WOODSTOCK...PIERMONT...LISBON...
BATH...ALBANY...BENTON...EASTON...ELLSWORTH...WENTWORTH...LANDAFF...
ORFORD...LIVERMORE...WATERVILLE VALLEY...CAMPTON...THORNTON...
SUGAR HILL AND RUMNEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4392 7212 4394 7212 4397 7209 4397 7211
4399 7212 4405 7206 4406 7207 4408 7203
4409 7204 4410 7203 4410 7205 4411 7206
4421 7183 4407 7135 4402 7138 4392 7136
4389 7156 4379 7155 4390 7215
TIME...MOT...LOC 2237Z 285DEG 30KT 4398 7202
HAIL...1.25IN
WIND...60MPH
$$
ARNOTT767
WWUS51 KGYX 182246
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
646 PM EDT MON JUL 18 2016
NHC009-182330-
/O.CON.KGYX.SV.W.0066.000000T0000Z-160718T2330Z/
GRAFTON NH-
646 PM EDT MON JUL 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR CENTRAL GRAFTON COUNTY...
AT 645 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
PIERMONT...OR 12 MILES SOUTHWEST OF LINCOLN...MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
HAVERHILL...PIERMONT...WOODSTOCK...BENTON...ELLSWORTH...WENTWORTH...
ORFORD...THORNTON...CAMPTON...WATERVILLE VALLEY AND RUMNEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4392 7212 4394 7212 4397 7209 4397 7211
4399 7212 4405 7206 4406 7207 4392 7136
4389 7156 4379 7155 4390 7215
TIME...MOT...LOC 2245Z 286DEG 38KT 4395 7190
HAIL...1.25IN
WIND...70MPH
$$
ARNOTT708
WWUS51 KGYX 182254
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
654 PM EDT MON JUL 18 2016
NHC009-182330-
/O.CON.KGYX.SV.W.0066.000000T0000Z-160718T2330Z/
GRAFTON NH-
654 PM EDT MON JUL 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR CENTRAL GRAFTON COUNTY...
AT 653 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF
WOODSTOCK...OR 12 MILES SOUTHWEST OF LINCOLN...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HAVERHILL...WOODSTOCK...PIERMONT...BENTON...ELLSWORTH...WENTWORTH...
THORNTON...CAMPTON...WATERVILLE VALLEY...ORFORD AND RUMNEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4404 7197 4392 7136 4389 7156 4379 7155
4389 7211
TIME...MOT...LOC 2253Z 285DEG 33KT 4391 7185
HAIL...1.00IN
WIND...60MPH
$$
ARNOTT158
WWUS51 KGYX 182305
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
705 PM EDT MON JUL 18 2016
NHC009-182330-
/O.CON.KGYX.SV.W.0066.000000T0000Z-160718T2330Z/
GRAFTON NH-
705 PM EDT MON JUL 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR EAST CENTRAL GRAFTON COUNTY...
AT 705 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WOODSTOCK TO 6 MILES NORTHWEST OF PLYMOUTH TO 8
MILES NORTHWEST OF GROTON...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WOODSTOCK...ELLSWORTH...WENTWORTH...THORNTON...CAMPTON...WATERVILLE
VALLEY
AND RUMNEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4392 7136 4389 7156 4379 7155 4387 7199
4400 7175
TIME...MOT...LOC 2305Z 287DEG 36KT 4395 7165 4385 7174 4381 7190
HAIL...0.75IN
WIND...60MPH
$$
ARNOTT915
WWUS51 KGYX 182323
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
723 PM EDT MON JUL 18 2016
NHC009-182333-
/O.EXP.KGYX.SV.W.0066.000000T0000Z-160718T2330Z/
GRAFTON NH-
723 PM EDT MON JUL 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GRAFTON COUNTY
WILL EXPIRE AT 730 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
NORTHERN NEW HAMPSHIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
GRAY MAINE.
LAT...LON 4392 7136 4389 7156 4379 7155 4387 7199
4400 7175
TIME...MOT...LOC 2320Z 286DEG 38KT 4395 7165 4385 7174 4381 7190
$$
ARNOTTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:54 PM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jul 18, 3:54 PM EDT, 2 hours 31 minutes before
Area Forecast Discussion National Weather Service Gray ME 354 PM EDT MON JUL 18 2016 .SYNOPSIS... A cold front will push offshore overnight. High pressure will build in from the west Tuesday and will settle offshore south of New England on Wednesday. High pressure will hold south of New England on Thursday. A cold front will cross the region late Friday or early Saturday. A narrow ridge of high pressure will build over the region on Sunday. && .NEAR TERM /THROUGH TONIGHT/... Severe weather event on-going at this time across the region with several severe thunderstorm and tornado warnings already issued. Expect this activity to continue into the early evening hours as as strong shear and capes of 1500 to 2500 prevail across much of the forecast area. Severe thunderstorm watch remains in effect through 800 pm. Thunderstorms will gradually lose their punch as heating subsides later this evening but expect showers and some thunderstorms to continue through the evening hours...espcially in southern and coastal zones. This activity should be pretty much offshore by midnight as the front pushes east. Low temps overnight will range through the 50s in the north and lower to mid 60s in the south. && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... High pressure builds in from the west on Tuesday. Cooler and drier air will be ushered in on gusty northwest winds. Expect a mix of sun and clouds in the mountains and mostly sunny skies elsewhere. Highs will range from the mid 60s to mid 70s north and mid 70s to lower 80s south. Mostly clear skies and diminishing winds Tuesday night will set the stage for some chilly overnight lows. Expect temps to bottom out in the lower to mid 40s in cooler mountain valley in the north and in the upper 40s to mid 50s south. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Models are indicating wonderful weather for Wednesday and Thursday with low humidity and near seasonable temperatures. By Friday the hot and humid air returns with highs in the lower 90s and dew points climbing back into the mid to upper 60s with temperature regime continuing through the weekend. A series of short waves will be moving through starting Friday with shower and thunderstorms occurring especially Friday afternoon into early Saturday. shower will develop again each afternoon as there will be several frontal boundaries around. Difficult to time these boundaries but it soes not look like the weekend will be completely dry. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... Short Term...VFR tonight with areas of MVFR ceilings/vsby in scattered thunderstorms this evening. VFR Tuesday and Tuesday night. Long Term...expect VFR Wednesday and Thursday. MVFR/IFR likely in showers and thunderstorms Friday afternoon through Saturday morning. && .MARINE... Short Term...No flags. Long Term...SCA winds and seas possible Thursday afternoon through Saturday. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...None. NH...None. MARINE...None. &&
Hazardous weather outlook, Jul 18, 7:44 AM EDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GRAY ME 744 AM EDT MON JUL 18 2016 MEZ007>009-012>014-018>028-NHZ001>015-191145- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH- 744 AM EDT MON JUL 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE...NEW HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE THROUGH THE EVENING. A FEW STORMS MAY BECOME SEVERE WITH DAMAGING WINDS...HEAVY RAIN...AND POSSIBLY HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAT INDICES WILL REACH THE LOWER AND MID 90S FRIDAY THROUGH SUNDAY ACROSS MUCH OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-191145- COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 744 AM EDT MON JUL 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 18, 5:44 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
544 PM EDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL 7 WNW LITTLETON 44.34N 71.92W
07/18/2016 E0.88 INCH GRAFTON NH PUBLIC
&&
EVENT NUMBER GYX1602135
ARNOTTLocal storm report, Jul 18, 5:47 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
547 PM EDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM TSTM WND DMG MANCHESTER 42.98N 71.44W
07/18/2016 HILLSBOROUGH NH BROADCAST MEDIA
TREES DOWN ON SOMERVILLE... CLAY... JEWETT... AND
AMHERST STREETS.
&&
EVENT NUMBER GYX1602136
TFHLocal storm report, Jul 18, 5:50 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
550 PM EDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG BEDFORD 42.95N 71.52W
07/18/2016 HILLSBOROUGH NH BROADCAST MEDIA
LARGE TREES DOWN ON ROUTE 101
&&
EVENT NUMBER GYX1602137
TFHLocal storm report, Jul 18, 5:52 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
552 PM EDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM TSTM WND DMG RINDGE 42.75N 72.01W
07/18/2016 CHESHIRE NH EMERGENCY MNGR
TREES DOWN THROUGHOUT TOWN.
&&
EVENT NUMBER GYX1602138
JENSENIUSLocal storm report, Jul 18, 5:55 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
555 PM EDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TSTM WND DMG WINDHAM 43.79N 70.41W
07/18/2016 CUMBERLAND ME LAW ENFORCEMENT
TWO SMALL TRESS ON ROADS. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER GYX1602139
ARNOTTLocal storm report, Jul 18, 6:17 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
617 PM EDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM TSTM WND DMG 4 WSW HARMONY 44.96N 69.62W
07/18/2016 SOMERSET ME SOCIAL MEDIA
CENTRAL MAINE POWER REPORTS NUMEROUS TREES DOWN ALONG
ROUTE 150.
&&
EVENT NUMBER GYX1602140
ARNOTTThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 12:16 PM EDT | Severe Thunderstorm Warning | GYX | Coos | 44 min |
| Jul 18, 12:55 PM EDT | Severe Thunderstorm Warning | GYX | Coos | 65 min |
| Jul 18, 1:06 PM EDT | Severe Thunderstorm Warning | GYX | Coos | 39 min |
| Jul 18, 1:28 PM EDT | Tornado Warning | GYX | Coos | 32 min |
| Jul 18, 2:28 PM EDT | Severe Thunderstorm Warning | GYX | Cheshire | 35 min |
| Jul 18, 2:37 PM EDT | Special Weather Statement | GYX | Carroll | 38 min |
| Jul 18, 2:48 PM EDT | Severe Thunderstorm Warning | GYX | Hillsborough | 45 min |
| Jul 18, 2:54 PM EDT | Severe Thunderstorm Warning | GYX | Carroll | 38 min |
| Jul 18, 3:03 PM EDT | Severe Thunderstorm Warning | GYX | Coos, Grafton | 57 min |
| Jul 18, 3:41 PM EDT | Severe Thunderstorm Warning | GYX | Rockingham | 26 min |
| Jul 18, 4:03 PM EDT | Special Weather Statement | GYX | Coos | 27 min |
| Jul 18, 4:27 PM EDT | Special Weather Statement | GYX | Coos | 33 min |
| Jul 18, 5:58 PM EDT | Severe Thunderstorm Warning | GYX | Carroll, Coos, Grafton | 47 min |
| Jul 18, 7:28 PM EDT | Special Weather Statement | GYX | Carroll | 32 min |
| Jul 18, 7:48 PM EDT | Severe Thunderstorm Warning | GYX | Carroll | 27 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.